Ingrid Daubechies

Ingrid Daubechies
  • James B. Duke Distinguished Professor of Mathematics and Electrical and Computer Engineering
  • Professor in the Department of Mathematics
  • Professor in the Department of Electrical and Computer Engineering (Joint)

Research Areas and Keywords

Analysis
wavelets, inverse problems
Biological Modeling
shape space
Computational Mathematics
inverse problems
Geometry: Differential & Algebraic
shape space
Mathematical Physics
time-frequency analysis
Signals, Images & Data
wavelets, time-frequency analysis, art conservation
Education & Training
  • Ph.D., Vrije Universiteit Brussel (Belgium) 1980

Antonini, M., et al. “Image coding using wavelet transform..” Ieee Transactions on Image Processing : A Publication of the Ieee Signal Processing Society, vol. 1, no. 2, Jan. 1992, pp. 205–20. Epmc, doi:10.1109/83.136597. Full Text

Antonini, M., et al. “Image coding using vector quantization in the wavelet transform domain.” Icassp, Ieee International Conference on Acoustics, Speech and Signal Processing  Proceedings, vol. 4, Dec. 1990, pp. 2297–300.

Daubechies, I. “The Wavelet Transform, Time-Frequency Localization and Signal Analysis.” Ieee Transactions on Information Theory, vol. 36, no. 5, Jan. 1990, pp. 961–1005. Scopus, doi:10.1109/18.57199. Full Text

Daubechies, I., and T. Paul. “Time-frequency localisation operators-a geometric phase space approach: II. The use of dilations.” Inverse Problems, vol. 4, no. 3, Dec. 1988, pp. 661–80. Scopus, doi:10.1088/0266-5611/4/3/009. Full Text

Daubechies, I., and A. Grossmann. “Frames in the bargmann space of entire functions.” Communications on Pure and Applied Mathematics, vol. 41, no. 2, Jan. 1988, pp. 151–64. Scopus, doi:10.1002/cpa.3160410203. Full Text

Daubechies, I. “Orthonormal bases of compactly supported wavelets.” Communications on Pure and Applied Mathematics, vol. 41, no. 7, Jan. 1988, pp. 909–96. Scopus, doi:10.1002/cpa.3160410705. Full Text

Daubechies, I. “Time-Frequency Localization Operators: A Geometric Phase Space Approach.” Ieee Transactions on Information Theory, vol. 34, no. 4, Jan. 1988, pp. 605–12. Scopus, doi:10.1109/18.9761. Full Text

Daubechies, I., et al. “Wiener measures for path integrals with affine kinematic variables.” Journal of Mathematical Physics, vol. 28, no. 1, Jan. 1987, pp. 85–102. Scopus, doi:10.1063/1.527812. Full Text

Pages